# SDR DL757980444

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1580-1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN FS 1580 AND 1600 BETWEEN STR 18L AND 22L WAS BADLY TORN AND DENTED FROM GROUND EQUIPMENT.  THE DAMAGE WAS CUT OUT AND A SKIN DOUBLER WAS INSTALLED PER  ER/A 364067-14, REV A.  THE UNDERLYING STRINGERS WERE REPAIRED PER THE B757 SRM.
